MathSciNet Relay Station
MathSciNet bibliographic data
MR206692 46.35
Friedman, N.; Katz, M. Additive functionals of $L\sb{p}$ spaces. Canad. J. Math. 18 1966 1264–1271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement